Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

I'm currently taking Dianette. I have ordered some B5 tablets because my skin has been quite oily lately and I want to see if it will help. I just wondered if it's safe to take B5 as well as Dianette? I know that B5 can cause stomach irritation which may reduce the contraceptive properties of Dianette, but anything else?

Thanks

Share this post


Link to post
Share on other sites

I wouldn't do that if I were you. High doses of any vitamins will effect the pill. Plus, how long have you been on diane? It should reduce the oil production.

Share this post


Link to post
Share on other sites

are you sure thats true??

everything else i've read is saying it is okay to take b5 with a birth control pill

when you say lowering the effectiveness do you mean the birth control aspect or the acne fighting aspect of diane??

ive been taking b5 for about a month now, and diane for about 5 months.

Share this post


Link to post
Share on other sites

diane messed up my skin... my red marks healed wayyyyyyy slower as well...for example usually when i got a red mark it would fade in a couple days and stay as a pink mark for a month or 2...but when i was on diane it stayed RED RED RED for a long time. i went off it at my own choice, and within a cycle and a half my skin has never looked better! I HATE DIANE lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×